# SDR ASAA0946915

- Difficulty date: October 11, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N705AS
- Make and model: Boeing 737490
- Aircraft serial: 29318
- Aircraft time: 38,397 hours, 21,162 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Component: Horiz Stab
- Component part number: 6573783954
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB LEADING EDGE DAMAGED / DENTED 96 INCHES FROM INBOARD EDGE.  REMOVED DAMAGE FABBED FILLER & DOUBLER & INSTALLED REPAIR PARTS IAW B737 400 SRM 55 10 01 FIG 201.
